GET THE APP

Cardiology Imaging - Case Reports
..

Clinical Case Reports

ISSN: 2165-7920

Open Access

Cardiology Imaging - Case Reports

Case Report

Pages: 1 - 2

Cutaneous Metastasis of Bronchogenic Carcinoma with an Unusually Long Survival: A Case Report

Martin N Tamatey, Lawrence A Sereboe, Mark M Tettey, Kow Entsua- Mensah, Baffoe Gyan and Tunde N Oyebanji

DOI:

DOI: 10.4172/2165-7920.S2-001

Cutaneous metastasis of internal malignancies is not common. Its occurrence is a sign of advanced disease, carrying a very poor prognosis. The survival in most reported cases is a few months. We present a case of cutaneous metastasis of bronchogenic carcinoma that survived almost 3 years after the initial appearance of the cutaneous lesions.

Case Report

Pages: 1 - 1

Complete Thoracic Ectopic Cordis-A Rare Case Report

Rattan KN, Pallavi Sonika and Ananta Rattan

DOI:

DOI: 10.4172/2165-7920.S2-002

Ectopic cordis is a condition where heart is located in an extra thoracic position. The incidence is 5-8 per million. Hence, we are reporting this case.

Case Report

Pages: 1 - 4

Multiorgan Involvement in a Complicated Case of Gum Abscess(Multiorgan Abscesses)

Sibel Ayik, Ayse Dalli, Melek Cekic, Melda Apaydin and Oktay Senoz

DOI:

DOI: 10.4172/2165-7920.S2-003

Multi-organ abscesses which has high morbidity and mortality rates, usually develops after infective endocarditis. Clinical sepsicemia another rare cause of this contidition. The pathogenic agents can be different and sometimes multiple. Clinical findings, laboratory and imaging results are important for diagnosis. The identification of causative pathogen and appropriate antibiotic treatment, and if necessary abscess drainage are very important for the treatment. We present a case with multipl colon, liver and lung abcesses which was a result of septicemia triggered by gum abscess. The causative agent has been found meticyllin resistant, coagulase negative Staphylococus cohnii ssp urealyticus

Case Report

Pages: 1 - 3

Case Report: Atrioventricular Block Related to Glucosamine/Chondroitin in a Patient Presented with Syncope Complaint

Hasan Ali Gumrukcuoglu, Fatih Ozturk, Yunus Emre Okudan, Fatma Nur Gumrukcuoglu and Musa Sahin N

DOI:

DOI: 10.4172/2165-7920.S2-004

Drug toxicity and coronary artery disease are the most frequent causes of degenerative antrioventricular (AV) complete block in adults. In the present study, development of AV block subsequent to Glucosamine/Chondroitin sulfate use in a 42 year-old male patient was evaluated. A patient with an osteoarthritis in his medical history applied to the emergency department with syncope, and an A-V block was diagnosed in the evaluation of his electrocardiogram. The patient was admitted to the coronary intensive care unit, and underlying etiology was investigated. Coronary angiography was in normal range. AV nodal functions in the electrophysiological study were considered normal. Glucosamine/Chondroitin sulfate intake was suspected as the causative factor, and sinus rhythm was achieved at the 4th hour following the cessation of the supplement. Since there is no report on the literature indicating the use of this supplement may cause AV blocks, we aimed to emphasize the necessity of being watchful for an AV block in case of Glucosamine/Chondroitin use.

tempobet

tempobet giriş

tempobet giriş

süperbetin

tipobet yeni giriş adresi tipobet e yeni giriş tipobet güncel giriş adresi imajbet giriş adresi

mobilbahis giriş

arrow_upward arrow_upward